Alert archive / South Dakota / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 145, NWS Aberdeen, SD
NWS Aberdeen, SD issued this severe thunderstorm warning at Jul 25, 2012, 5:04 PM CDT for 4 counties in South Dakota. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2012, 5:04 PM CDT (22:04 UTC)
- Expired
- Jul 25, 2012, 5:45 PM CDT
- In force
- 41 min
- Issued by
- NWS Aberdeen, SD
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Brown County, SD, Clark County, SD, Day County, SD, Spink County, SD
The radar
The Aberdeen radar (KABR), 49 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 5:35 PM CDT | HAIL 1 | 1 E Bristol, SD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 10.1 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1286 J/kg
- Mixed-layer CIN
- -146 J/kg
- Mixed-layer LCL
- 794 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- -197 m²/s²
- 0-3 km storm-relative helicity
- -14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
263 WUUS53 KABR 252204 SVRABR SDC013-025-037-115-252245- /O.NEW.KABR.SV.W.0145.120725T2204Z-120725T2245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ABERDEEN SD 504 PM CDT WED JUL 25 2012 THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN BROWN COUNTY IN NORTHEAST SOUTH DAKOTA... NORTHWESTERN CLARK COUNTY IN NORTHEAST SOUTH DAKOTA... SOUTHWESTERN DAY COUNTY IN NORTHEAST SOUTH DAKOTA... NORTHEASTERN SPINK COUNTY IN NORTHEAST SOUTH DAKOTA... * UNTIL 545 PM CDT * AT 500 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR VERDON...OR 12 MILES SOUTH OF GROTON...MOVING SOUTHEAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... CRANDALL AND BRISTOL AROUND 515 PM CDT... BUTLER AND HOLMQUIST AROUND 525 PM CDT... CROCKER AND LILY AROUND 530 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES PER HOUR...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION...SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED. && LAT...LON 4534 9759 4492 9781 4519 9834 4546 9797 TIME...MOT...LOC 2204Z 304DEG 32KT 4526 9803 WIND...HAIL 60MPH <.75IN $$ SCARLETT
2 follow-up statements
590 WWUS53 KABR 252220 SVSABR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 520 PM CDT WED JUL 25 2012 SDC013-025-037-115-252245- /O.CON.KABR.SV.W.0145.000000T0000Z-120725T2245Z/ SPINK SD-DAY SD-CLARK SD-BROWN SD- 520 PM CDT WED JUL 25 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME SOUTHEASTERN BROWN...NORTHWESTERN CLARK...SOUTHWESTERN DAY AND NORTHEASTERN SPINK COUNTIES UNTIL 545 PM CDT... AT 518 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CRANDALL...OR 20 MILES SOUTHWEST OF WEBSTER...MOVING SOUTHEAST AT 35 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... BUTLER AND HOLMQUIST AROUND 525 PM CDT... CROCKER AND LILY AROUND 530 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4512 9819 4542 9789 4534 9759 4492 9781 TIME...MOT...LOC 2220Z 304DEG 32KT 4518 9786 WIND...HAIL 60MPH <.75IN $$
059 WWUS53 KABR 252245 SVSABR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 545 PM CDT WED JUL 25 2012 SDC013-025-037-115-252254- /O.EXP.KABR.SV.W.0145.000000T0000Z-120725T2245Z/ SPINK SD-DAY SD-CLARK SD-BROWN SD- 545 PM CDT WED JUL 25 2012 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN BROWN... NORTHWESTERN CLARK...SOUTHWESTERN DAY AND NORTHEASTERN SPINK COUNTIES WILL EXPIRE AT 545 PM CDT/445 PM MDT/... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY...HOWEVER HEAVY RAIN AND SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4512 9819 4542 9789 4534 9759 4492 9781 TIME...MOT...LOC 2244Z 294DEG 30KT 4527 9762 $$ SCARLETT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 2:52 PM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, Jul 25, 2:52 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ABERDEEN SD 252 PM CDT WED JUL 25 2012 .SHORT TERM...THROUGH SATURDAY MORNING DRIER AIR IS PUSHING IN FROM THE NORTHWEST...HOWEVER RECENT RAIN AND A HUMID AIRMASS IN PLACE IS DELAYING THAT DRY PUSH. SURFACE HEATING WITH COOLING ALOFT HAS RESULTED IN DESTABILIZATION. THE RESULT IS THE POTENTIAL FOR STORMS THROUGH THE AFTERNOON. THE STORM ENVIRONMENT IS DEFINED BY NORTHWEST UNIDIRECITONAL FLOW AND CAPE VALUES UPWARDS OF 2000 J/KG CAPE. WITH LIMITED FORCING ALOFT...LOSS OF DAYTIME HEATING WILL END THE CONVECTION THREAT...ALLOWING FOR IDEAL RADIATIONAL CONDITIONS...THOUGH WITH SURFACE HIGH STILL NORTH OF THE REGION...GRADIENT WINDS PERSIST OVERNIGHT. WINDS WILL INCREASE WITH MIXING FOR THURSDAY...WITH WEAK COLD AND DRY AIR ADVECTION. STEEP LAPSE RATES IN FAR EASTERN SOUTH DAKOTA/WESTERN MINNESOTA SUGGEST POSSIBLE CONVECTION DEVELOPING IN THE HEAT OF THE AFTERNOON...DESPITE THE DRIER AIR AT THE SURFACE. HIGH PRESSURE TAKES OVER THURSDAY NIGHT...PERSISTING THROUGH EARLY SATURDAY. AS THE HIGH SHIFTS EAST...A LOW LEVEL JET DEVELOPS IN RESPONSE TO A WEAK WAVE OVERTOPPING THE UPPER RIDGE OUT WEST. THIS WOULD SUPPORT ELEVATED NOCTURNAL THUNDERSTORMS ALONG THE MISSOURI VALLEY AND POINTS WEST SATURDAY AM. .LONG TERM...SATURDAY THROUGH WEDNESDAY THE EXTENDED PERIOD CAN BE CHARACTERIZED BY THE RE-ORIENTATION OF THE UPPER LEVEL RIDGE AXIS FURTHER WEST ACROSS THE ROCKIES AND ALONG THE FRONT RANGE OF THE CENTRAL AND NORTHERN U.S. ROCKIES. IF THAT PANS OUT...THIS CWA ENDS UP PREDOMINANTLY IN NW FLOW ALOFT THROUGH THE PERIOD. THIS WOULD HELP KEEP THE HOTTEST OF HOT AIR BOTTLED UP A BIT SOUTH AND WEST OF THIS CWA. TEMPERATURES THROUGHOUT THE EXTENDED SHOULD BE GENERALLY NEAR TO SLIGHTLY ABOVE NORMAL...WITH THE COOLER HIGHS AND LOWS EXPECTED EARLY IN THE PERIOD...AND THEN GRADUALLY WARMING UP HEADING INTO THE MIDDLE OF NEXT WEEK. AS FOR PRECIPITATION CHANCES...SATURDAY/SATURDAY NIGHT STANDS THE BEST CHANCE FOR SOME ISOLATED/SCATTERED SHOWERS AND THUNDERSTORMS WITH DECENT MID-LEVEL WAA PATTERN SETTING UP AND A LOW LEVEL JET AROUND. NOT THE GREATEST SYNOPTIC SCALE PATTERN FOR SEEING WIDESPREAD STRONG TO SEVERE WEATHER. HOWEVER...THIS PATTERN COULD POTENTIALLY SUPPORT A COUPLE OF ROUNDS OF CONVECTION RUMBLING OUT OF MONTANA/WESTERN NORTH DAKOTA BETWEEN SUNDAY NIGHT AND WEDNESDAY DOWN INTO THIS CWA IN THE LATE NIGHT/EARLY MORNING TIME-FRAME. FOR NOW...BEYOND SATURDAY/SATURDAY NIGHT...THE MAJORITY OF 20 TO 30 PERCENT CHANCE POPS ARE RELEGATED TO THE WESTERN THIRD OF THE CWA. && .AVIATION... 18Z TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS LOOK FOR GOOD VFR FOR THE REMAINDER OF THE DAY TODAY AS WELL AS TONIGHT. AN AREA OF HIGH PRESSURE IS SLOWLY BUILDING INTO THE FORECAST AREA FROM THE NORTHWEST. WEST-NORTHWEST SURFACE WINDS WILL CONTINUE TO DRAW COOLER AND DRIER AIR THROUGH ALL FOUR TERMINALS OVER THE NEXT 24 HOURS. && .ABR WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. && SHORT TERM...CONNELLY LONG TERM...DORN AVIATION...DORN WEATHER.GOV/ABERDEEN
Hazardous weather outlook, Jul 25, 5:34 AM CDT, 11 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 534 AM CDT WED JUL 25 2012 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-261045- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- 534 AM CDT WED JUL 25 2012 /434 AM MDT WED JUL 25 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE EARLY MORNING HOURS...MAINLY ALONG AND EAST OF THE JAMES RIVER. SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS FROM 40 TO 50 MPH ALONG WITH HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A SLIGHT CHANCE FOR THUNDERSTORMS EXISTS THURSDAY AFTERNOON ACROSS FAR NORTHEAST SOUTH DAKOTA AND WESTERN MINNESOTA. NO SEVERE WEATHER IS EXPECTED AT THIS TIME. ON AND OFF CHANCES FOR STORMS ARE IN THE FORECAST THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. TMT
In the hours before
Local storm report, Jul 25, 11:35 AM CDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1135 AM CDT WED JUL 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM TSTM WND DMG 7 S HOSMER 45.48N 99.50W
07/25/2012 EDMUNDS SD EMERGENCY MNGR
EMERGENCY MANAGER RELAYS REPORTS OF SEVERAL BUILDINGS
AND GRAIN BINS DAMAGED BY STRONG WINDS CLUSTERED IN
NORTHEAST COTTONWOOD TOWNSHIP. RADAR ESTIMATED TIME.
&&
EVENT NUMBER ABR1200308
CONNELLYLocal storm report, Jul 25, 11:43 AM CDT, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ABERDEEN SD
1143 AM CDT WED JUL 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 AM TSTM WND GST 12 WNW EAGLE BUTTE 45.07N 101.47W
07/25/2012 M58 MPH DEWEY SD MESONET
TIME ESTIMATED
0335 AM TSTM WND GST 1 SW BOWDLE 45.44N 99.68W
07/25/2012 M57 MPH EDMUNDS SD MESONET
0345 AM TSTM WND DMG 7 S HOSMER 45.48N 99.50W
07/25/2012 EDMUNDS SD EMERGENCY MNGR
EMERGENCY MANAGER RELAYS REPORTS OF SEVERAL BUILDINGS
AND GRAIN BINS DAMAGED BY STRONG WINDS CLUSTERED IN
NORTHEAST COTTONWOOD TOWNSHIP. RADAR ESTIMATED TIME.
0348 AM HAIL 4 S HOSMER 45.52N 99.46W
07/25/2012 E1.00 INCH EDMUNDS SD PUBLIC
QUARTER HAIL ALONG WITH STRONG WINDS. SKYLIGHTS BLOWN
OUT AND CROP AND FENCE DAMAGE. TIME ESTIMATED FROM
RADAR.
0348 AM TSTM WND DMG 4 S HOSMER 45.52N 99.46W
07/25/2012 EDMUNDS SD PUBLIC
QUARTER HAIL ALONG WITH STRONG WINDS. SKYLIGHTS BLOWN
OUT AND CROP AND FENCE DAMAGE. TIME ESTIMATED FROM
RADAR.
0415 AM HEAVY RAIN 1 SW BOWDLE 45.44N 99.68W
07/25/2012 M1.58 INCH EDMUNDS SD MESONET
1.58 INCHES OF RAIN FELL WITHIN A 45 MINUTE PERIOD
0445 AM TSTM WND DMG 2 NE WESTPORT 45.66N 98.48W
07/25/2012 BROWN SD PUBLIC
SEVERAL 6 INCH DIAMETER TREE BRANCHES BLOWN OFF. 2.30
INCHES OF RAIN.
0600 AM HEAVY RAIN 2 NNW WESTPORT 45.67N 98.51W
07/25/2012 M2.00 INCH BROWN SD CO-OP OBSERVER
0715 AM HEAVY RAIN COLUMBIA 45.61N 98.31W
07/25/2012 M3.15 INCH BROWN SD EMERGENCY MNGR
0800 AM HEAVY RAIN 8 NE COLUMBIA 45.70N 98.19W
07/25/2012 M1.60 INCH BROWN SD CO-OP OBSERVER
&&
EVENT NUMBER ABR1200299 ABR1200300 ABR1200308 ABR1200306 ABR1200307
ABR1200304 ABR1200305 ABR1200303 ABR1200301 ABR1200302
TMKSpecial weather statement, Jul 25, 4:07 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 407 PM CDT WED JUL 25 2012 SDZ006-010-011-252130- BROWN-DAY-EDMUNDS- 407 PM CDT WED JUL 25 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN EDMUNDS...NORTHWESTERN DAY AND SOUTHERN BROWN COUNTIES UNTIL 430 PM CDT... AT 405 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR RICHMOND LAKE REC AREA...OR 6 MILES NORTHWEST OF ABERDEEN...MOVING SOUTHEAST AT 30 MPH. A FEW LOCATIONS IN THE ADVISORY INCLUDE WESTPORT...ABERDEEN... WARNER...COLUMBIA...STRATFORD...PUTNEY...GROTON...FERNEY AND BATH. WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM ALONG WITH HEAVY RAIN AND SMALL HAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && SCARLETT
Special weather statement, Jul 25, 4:18 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 418 PM CDT WED JUL 25 2012 SDZ006-010-011-018-252145- BROWN-DAY-EDMUNDS-SPINK- 418 PM CDT WED JUL 25 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN EDMUNDS...NORTHERN SPINK...SOUTHERN BROWN AND WESTERN DAY COUNTIES UNTIL 445 PM CDT... AT 414 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR ABERDEEN...MOVING SOUTHEAST AT 35 MPH. A FEW LOCATIONS IN THE ADVISORY INCLUDE WARNER...BATH...STRATFORD... HUTTERVILLE COLONY...GROTON AND FERNEY. WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM ALONG WITH HEAVY RAIN AND SMALL HAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && SCARLETT
Special weather statement, Jul 25, 4:33 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 433 PM CDT WED JUL 25 2012 SDZ006-007-010-011-018-252215- BROWN-DAY-EDMUNDS-MARSHALL-SPINK- 433 PM CDT WED JUL 25 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN EDMUNDS...NORTHEASTERN SPINK...NORTHWESTERN DAY...SOUTHERN BROWN AND SOUTHWESTERN MARSHALL COUNTIES UNTIL 515 PM CDT... AT 423 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS EXTENDING FROM NEAR WARNER...THROUGH BATH...TO CLAIRMONT...MOVING SOUTHEAST AT 40 MPH. A FEW LOCATIONS IN THE ADVISORY INCLUDE GROTON...BRENTFORD... HUTTERVILLE COLONY...FERNEY...LANGFORD...VERDON...PIERPONT... ANDOVER...CONDE...BRISTOL...HOLMQUIST AND ROSLYN. WINDS AROUND 50 MPH...PEA SIZE HAIL...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && SCARLETT
The office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 9:19 PM CDT | Severe Thunderstorm Warning | ABR | Jones, Stanley | 41 min |
| Jul 24, 10:27 PM CDT | Severe Thunderstorm Warning | ABR | Hughes, Stanley, Sully | 25 min |
| Jul 25, 1:33 AM CDT | Severe Thunderstorm Warning | ABR | Dewey | 42 min |
| Jul 25, 3:41 AM CDT | Severe Thunderstorm Warning | ABR | Edmunds, McPherson | 49 min |
| Jul 25, 4:05 AM CDT | Severe Thunderstorm Warning | ABR | Brown, Edmunds, McPherson | 40 min |
| Jul 25, 4:44 AM CDT | Severe Thunderstorm Warning | ABR | Brown, Edmunds, McPherson | 14 min |
| Jul 25, 5:37 PM CDT | Severe Thunderstorm Warning | ABR | Spink | 13 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.